posted Thu, 05/03/2018 - 11:52
1100
Question about Anavar
ad
To start off, like most idiots who decide to do AAS for the first time I decided to use Var since it seemed to have the least consequences during/after use. (to specify: Var ONLY)
However, 2 weeks in running at 30-40mg ed I've been experiencing a constant dull pain around the liver area ( guess I'm one of the unlucky ones who gets hit harder there)
My main question is, having prepared a PCT that would follow the full 8 week cycle I'm thinking of dropping it after the second week to see how my liver will react, were 2 weeks at that dosage enough to shut me down and should I go ahead with a smaller PCT or just stop outright and see how things go?
- Bookmark
- 0
- 0
In the decision you decide to not come off this cycle and "run with it anyways" first and for most I would say go and get blood work ASAP. Secondly, with any oral steroid, you need to be sure you're drinking plenty of water. If you think you are now your not. Keep track of your water and get yourself up to atleast a gallon and a half.
Do you take creatine?
I get the worst pain in my low back from that. Cant take it at all. Sceduling blood work would be a good idea checking liver , kidney and lipids . Good luck
Dude honestly your 25 and really shouldn't be cycling anyways... you should come off and pct period.. see how you feel in a few weeks with no var.. your dose isn't high so honestly the only way or would of hurt your liver is if you either don't drink enough water or tax your liver in another way on top of running the var.. good luck man
I would drop the var, run your full PCT and see a GP just to make sure that the pain your feeling isn't something that was already present and unrelated to the var. I can guarantee that two weeks on var was enough to impact your HPTA. It may not be completely shut down, but I promise at best it is on the way to being there. Run the full PCT just to give it as much encouragement as possible to get back to 100%
Not being a dick but if you researched proper PCT then why didn’t you research your actual cycle? You know beginners cycle... Id almost bet none of it would say do anavar or any oral only cycle at that. If your liver is bothering you see a doctor!!! Do you drink? Do drugs ? Take a shit load of Tylenol or any other OTC drugs? There’s a lot of factors that you need to look at. Stop the cycle see a doctor and do a lot more research before you try anything ever again. Good luck
Id come off the anavar and see a doctor if your worried . I doubt it did any damage to your liver in 2 weeks but it could happen I guess , personally I wouldn't bother with pct after being on for 2 weeks . You wouldn't want to take any more drugs if your worried about your liver .
Been running silymarin along with it but yeah, I feel like some degree of damage has been done.
I'll get some bloodwork done and go from there. Worst case scenario and I DID shut myself down should I just wait it out or do a week or two of low-dose nolva?